A1 Journal article (refereed), original research

On infinite-dimensional hierarchical probability models in statistical inverse problems


Open Access publication

Publication Details
Authors: Helin Tapio
Publisher: American Institute of Mathematical Sciences (AIMS)
Publication year: 2009
Language: English
Related journal or series: Inverse Problems and Imaging
Journal name in source: Inverse Problems and Imaging
Volume number: 3
Issue number: 4
Start page: 567
End page: 597
Number of pages: 31
ISSN: 1930-8337
eISSN: 1930-8345
JUFO level of this publication: 2
Open Access: Open Access publication
Location of the parallel saved publication: https://arxiv.org/abs/0907.5322

KeywordsBayesian inversion, Discretization invariance, Inverse problem, Segmentation, Signal processing, Statistical inversion

Last updated on 2020-31-01 at 08:19